# SDR UPS02839513

- Difficulty date: September 8, 2002
- Submitted: September 20, 2002
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- Aircraft time: 71,399 hours, 47,562 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3755841501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 STA 1180 FWD SIDE BATHTUB FITTING IS CRACKED BETWEEN LONG 33R TO 34R.  REMOVED AND REPLACED FITTING IAW DWG 3755841, AND SRM 53-2-0 FIG 2G.
